×

zbMATH — the first resource for mathematics

Remarks on nonlinear interpolation in Banach spaces. (English) Zbl 0188.45901

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Browder, F.E, Nonexpansive nonlinear operators in a Banach space, (), 1041-1044 · Zbl 0128.35801
[2] Browder, F.E, Nonlinear mappings of nonexpansive and accretive type in Banach spaces, Bull. am. math. soc., 73, 867-874, (1967) · Zbl 0176.45301
[3] Browder, F.E, Semicontractive and semiaccretive nonlinear mappings in Banach spaces, Bull. am. math. soc., 174, 660-665, (1968) · Zbl 0164.44801
[4] Browder, F.E, Nonlinear operators and nonlinear equations of evolution in Banach spaces, (), To appear in · Zbl 0176.45301
[5] Browder, F.E, Nonlinear accretive operators, Bull. am. math. soc., 73, 470-476, (1967) · Zbl 0159.19905
[6] Browder, F.E, Approximation solvability of nonlinear functional equation normed linear spaces, Archive rat. mech. and anal., 26, 33-42, (1967) · Zbl 0166.12603
[7] Browder, F.E; de Figueiredo, D.G, J-monotone nonlinear operators in Banach spaces, (), 412-420 · Zbl 0148.13602
[8] Calderon, A.P, Spaces between L1 and L∞ and the theorem of Marcinkiewicz, Studia math., 26, 273-299, (1966) · Zbl 0149.09203
[9] de Figueiredo, D.G, Fixed point theorems for nonlinear operators and Galerkin approximations, J. diff. eq., 3, 271-281, (1967) · Zbl 0149.10604
[10] Ellis, H.W; Halperin, I, Function spaces determined by a levelling length function, Canad. J. math., 5, 576-592, (1953) · Zbl 0051.08701
[11] Göhde, D, Zum prinzip der kontraktiven abbildung, Math. nachr., 30, 251-258, (1966) · Zbl 0127.08005
[12] Gretsky, N.E, Representation theorems on Banach function spaces, Bull. am. math. soc., 174, 705-709, (1968) · Zbl 0162.19502
[13] Kirk, W.A, A fixed point theorem for mappings which do not increase distance, Am. math. monthly., 72, 1004-1006, (1965) · Zbl 0141.32402
[14] Komura, Y, Nonlinear semigroups in Hilbert space, J. math. soc. Japan., 19, 493-507, (1967) · Zbl 0163.38302
[15] Lions, J.L, Equations of evolution, () · Zbl 0355.35001
[16] Lorentz, G.G, Bernstein polynomials, (1953), Toronto · Zbl 0051.05001
[17] Lorentz, G.G; Shimogaki, T, Interpolation theorems for operators in function spaces, J. functional anal., 2, 31-51, (1968) · Zbl 0162.44504
[18] Luxemburg, W.A.J, Banach function spaces, (), Delft · Zbl 0068.09204
[19] Michael, E; Pelcynski, A, A linear extension theorem, Ill. J. math., 11, 563-579, (1967) · Zbl 0171.10901
[20] Mitjagin, B.S, An interpolation theorem for modular spaces, mat. sbornik (N.S.), 66, 473-482, (1965)
[21] Orlicz, W, On a class of operations over the space of integrable functions, Studia math., 14, 302-309, (1953-1954)
[22] Petryshyn, W.A, Projection methods in nonlinear numerical functional analysis, J. math. mech., 17, 353-372, (1967) · Zbl 0162.20202
[23] Petryshyn, W.A, Remarks on the approximation solvability of nonlinear functional equations, Archive rat. mech. anal., 26, 43-49, (1967) · Zbl 0166.12701
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.